1 man consumed the entire bottle full of Viagra – what happened next?

A man consumed a whole bottle of liquid sildenafil, the active ingredient of the famous Viagra. It did not end well for him.

what happens after consuming overdose viagra

In “JAMA Ophthalmology” we can see an interesting case of a 50-year-old man who drank 30 ml of liquid sildenafil – it is 10 times more than the recommended dose. Side effects mainly affected vision problems. 

Doctors treating a man at the Massachusetts Eye and Ear Infirmary hospital in Boston reported that he suffers from dusk blindness and extreme sensitivity to light. Interestingly, the man began to notice the donut-shaped spots in the center of view.

Also Read:Future cars COCKPIT by samsung in picture

A series of optical tests showed that the patient had a retinal break in both eyes. The reason for this is unknown, although doctors predict that it could have been the result of Viagra’s action on the blood vessels of the eyes. The sildenafil contained in Viagra works by expanding the blood vessels of the penis, causing blood flow. It is possible that too high a dose of Viagra caused the man’s blood vessels to expand rapidly and to a large extent, causing serious damage. 

Unfortunately, the man did not come back to the hospital for a control visit, so the doctors do not know if his condition has improved. 

This is another case described, confirming that an overdose of erectile dysfunction drugs can cause visual problems.

comment below

%d bloggers like this: